# SDR SIMA20150203002

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 24,813 hours, 20,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEER INOPERATIVE WHEN TILLER TURNED TO FULL LEFT.  R & R FEEDBACK POTENTIOMETER.  OPERATIONS CHECK FAILED.  NO FIX IAW AMM 32-50-07.  REF LOG PAGE 3703888 ITEM 2.
